# SDR CALA2024031500738

- Difficulty date: March 3, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252429
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP FOUND 2EA CRACKED TRANSFER REF. NON-ROUTINE HX NRC WO.2932435 AND ORIGINATED BY EMP NO. V906013 FX LH STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP PERMANENT REPAIRED AS PER EA 5340-01385 REV ORIG OP 005. WORK ACCOMPLISHED BY MECHANIC V897546 INSPECTED BY V898549 RII INSPECT IS OKAY. APPROVED BY HX 129272.
